Communications in Mathematical Physics

States and automorphism groups of operator algebras

Richard H. Herman and Masamichi Takesaki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 19, Number 2 (1970), 142-160.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103842664

Mathematical Reviews number (MathSciNet)
MR0270167

Zentralblatt MATH identifier
0206.13001

Subjects
Primary: 46.65

Citation

Herman, Richard H.; Takesaki, Masamichi. States and automorphism groups of operator algebras. Comm. Math. Phys. 19 (1970), no. 2, 142--160. https://projecteuclid.org/euclid.cmp/1103842664


Export citation